Thank you for asking at HCM.
I went through your daughter's history and would like to make suggestions for her as follows:
1. Some antibiotics (as well as some other drugs) can cause stomach upset
as side effects. As your doctor has already changed the antibiotic and her stomach is better, I would not suggest any change in treatment at present.
2. I would suggest her adequate fluids to maintain hydration.
3. I usually suggest my patients to wait for 48 hours after 1st antibiotic dose to look for improvement. However, if your daughter has developed any new symptom apart from fever
, I would suggest her investigations to look for cause of fever.
4. If her fever does not respond after 48 hours of starting the changed antibiotic, I would suggest her investigations.
5. If she needs investigations, detailed history and physical examination would be necessary before suggesting investigations. However, usually I suggest compete blood count, urine examination as common investigations. Other investigations will depend on what infections are common in your region.
Hope above suggestions will be helpful to you.
Should you have any further query, please feel free to ask at HCM.
Wish your daughter a very good recovery and the best of the health ahead.
Thank you & Regards.